Derivation of Korteweg-de Vries flow equations from the regularized long-wave (RLW) equation


ÖZER M. N. , KOPARAN M.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.5, pp.2277-2280, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.07.045
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2277-2280
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

We perform a multiple-time scales analysis and compatibility condition to the regularized long-wave (RLW) equation. We derive Korteweg-de Vries (KdV) flow equation in the bi-Hamiltonian form as an amplitude equation. (C) 2011 Elsevier Inc. All rights reserved.